Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 830983, 12 pages
http://dx.doi.org/10.5402/2012/830983
Research Article

Positive Solutions to Periodic Boundary Value Problems for Four-Order Differential Equations

1Hunan College of Information, Changsha, Hunan 410200, China
2Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China

Received 26 November 2011; Accepted 9 January 2012

Academic Editor: G. Gripenberg

Copyright © 2012 Huantao Zhu and Zhiguo Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Bajo and E. Liz, “Periodic boundary value problem for first order differential equations with impulses at variable times,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 65–73, 1996. View at Publisher · View at Google Scholar · View at Scopus
  2. J. Chu, X. Lin, D. Jiang, D. O'Regan, and R. P. Agarwal, “Multiplicity of positive periodic solutions to second order differential equations,” Bulletin of the Australian Mathematical Society, vol. 73, no. 2, pp. 175–182, 2006. View at Google Scholar · View at Scopus
  3. L. Kong, S. Wang, and J. Wang, “Positive solution of a singular nonlinear third-order periodic boundary value problem,” Journal of Computational and Applied Mathematics, vol. 132, no. 2, pp. 247–253, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. A. Lomtatidze and P. Vodstril, “On sign constant solutions of certain boundary value problems for second-order functional differential equations,” Applicable Analysis, vol. 84, pp. 197–209, 2005. View at Google Scholar
  5. L. Yongxiang, “Positive solutions of higher-order periodic boundary value problems,” Computers and Mathematics with Applications, vol. 48, no. 1-2, pp. 153–161, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. C. C. Tisdell, “Existence of solutions to first-order periodic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1325–1332, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Stank, “Positive solutions of singular dirichlet and periodic boundary value problems,” Computers and Mathematics with Applications, vol. 43, no. 6-7, pp. 681–692, 2002. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Zhang and J. Wang, “On existence and multiplicity of positive solutions to periodic boundary value problems for singular nonlinear second order differential equations,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 99–107, 2003. View at Google Scholar · View at Scopus
  9. J. Chu and Z. Zhou, “Positive solutions for singular non-linear third-order periodic boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 7, pp. 1528–1542, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Li, “Positive solutions of fourth-order periodic boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 54, no. 6, pp. 1069–1078, 2003. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Guo and V. Lakshmikantham, “Nonlinear problems in abstract Cones,” in Notes and Reports in Mathematics in Science and Engineering, vol. 5, Academic Press, Boston, Mass, USA, 1988. View at Google Scholar